# SDR SWAA060121

- Difficulty date: January 10, 2006
- Submitted: January 11, 2006
- Operation: Air carrier
- Aircraft: N673AA
- Make and model: Boeing 737-3A4
- Aircraft serial: 23251
- Aircraft time: 64,272 hours, 56,372 cycles
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Tab
- Part number: 65C26384
- Part serial: 1435E
- Condition: Cracked
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/4D CHECK, FOUND LT ELEVATOR TAB CRACKED AT NR 3 HINGE CUTOUT.  REMOVED AND REPLACED TAB PER MM.
